# SDR SWAA000033083

- Difficulty date: March 19, 2020
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 40,878 hours, 24,621 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR PANEL SUPPORT SPLICE AT AFT CARGO BAY BS887 RBL19 TO LBL7 WL165. / SUPPORT SPLICE FOUND OUT OF LIMITS DUE TO NO LIMITS GIVEN IN SRM REMOVED PART; RECEIVED NEW PART LOCATED PART DRILLED & INSTALLED PER SRM 51-40-02-0G-0 SRM 51-40-05-0G-0; DWG 146A7500; DWG 147A7500
